Harnack inequalities and Bôcher-type theorems for conformally invariant, fully nonlinear degenerate elliptic equations

Yan Yan Li, Luc Nguyen

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We give a generalization of a theorem of Bôcher for the Laplace equation to a class of conformally invariant fully nonlinear degenerate elliptic equations. We also prove a Harnack inequality for locally Lipschitz viscosity solutions and a classification of continuous radially symmetric viscosity solutions.

Original languageEnglish (US)
Pages (from-to)1843-1876
Number of pages34
JournalCommunications on Pure and Applied Mathematics
Volume67
Issue number11
DOIs
StatePublished - Nov 1 2014

Fingerprint

Degenerate Elliptic Equations
Harnack Inequality
Fully Nonlinear
Viscosity Solutions
Viscosity
Invariant
Laplace equation
Laplace's equation
Theorem
Lipschitz
Generalization
Class

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Cite this

@article{b2ca9ae35ecb41fc9dc0399a1ffb886a,
title = "Harnack inequalities and B{\^o}cher-type theorems for conformally invariant, fully nonlinear degenerate elliptic equations",
abstract = "We give a generalization of a theorem of B{\^o}cher for the Laplace equation to a class of conformally invariant fully nonlinear degenerate elliptic equations. We also prove a Harnack inequality for locally Lipschitz viscosity solutions and a classification of continuous radially symmetric viscosity solutions.",
author = "Li, {Yan Yan} and Luc Nguyen",
year = "2014",
month = "11",
day = "1",
doi = "https://doi.org/10.1002/cpa.21502",
language = "English (US)",
volume = "67",
pages = "1843--1876",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "11",

}

Harnack inequalities and Bôcher-type theorems for conformally invariant, fully nonlinear degenerate elliptic equations. / Li, Yan Yan; Nguyen, Luc.

In: Communications on Pure and Applied Mathematics, Vol. 67, No. 11, 01.11.2014, p. 1843-1876.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Harnack inequalities and Bôcher-type theorems for conformally invariant, fully nonlinear degenerate elliptic equations

AU - Li, Yan Yan

AU - Nguyen, Luc

PY - 2014/11/1

Y1 - 2014/11/1

N2 - We give a generalization of a theorem of Bôcher for the Laplace equation to a class of conformally invariant fully nonlinear degenerate elliptic equations. We also prove a Harnack inequality for locally Lipschitz viscosity solutions and a classification of continuous radially symmetric viscosity solutions.

AB - We give a generalization of a theorem of Bôcher for the Laplace equation to a class of conformally invariant fully nonlinear degenerate elliptic equations. We also prove a Harnack inequality for locally Lipschitz viscosity solutions and a classification of continuous radially symmetric viscosity solutions.

UR - http://www.scopus.com/inward/record.url?scp=84908322230&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908322230&partnerID=8YFLogxK

U2 - https://doi.org/10.1002/cpa.21502

DO - https://doi.org/10.1002/cpa.21502

M3 - Article

VL - 67

SP - 1843

EP - 1876

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 11

ER -